MAUDE Adverse Event Report: SMITH & NEPHEW, INC. SVCE REPL SPIDER 2 TENET 7615; TABLE, OPERATING-ROOM, ELECTRICAL

SMITH & NEPHEW, INC. SVCE REPL SPIDER 2 TENET 7615; TABLE, OPERATING-ROOM, ELECTRICAL
Catalog Number 72203299S
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 10/02/2017
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that in a spider tenet the upper most arm is very stiff.No patient injury reported.
 
Additional Manufacturer Narrative
There was a relationship found between the returned device and the reported incident.A visual inspection was performed on the product and a cracked enclosure was observed.A functional evaluation revealed stiff operation of the hinge joint.The joint was disassembled and it was discovered that the hinge joint retainer was warped which caused extra friction within the joint.The complaint was confirmed and the root cause has been associated with a warped hinge joint retainer.A review of the device history record shows there are no indications to suggest that the product did not meet manufacturing specification or would not be able to perform as intended.

Brand Name
SVCE REPL SPIDER 2 TENET 7615
Common Device Name
TABLE, OPERATING-ROOM, ELECTRICAL
Manufacturer (Section D)
SMITH & NEPHEW, INC.
76 s. meridian ave.
oklahoma city OK 73107 6512
MDR Report Key6933284
Report Number1643264-2017-00608
Device Sequence Number873310
Product Code GDC
UDI-Device Identifier00885554029673
UDI-Public(01)00885554029673
Combination Product (Y/N)N
Initial Reporter StateMT
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 11/07/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number72203299S
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/12/2017
Initial Date Received by Manufacturer 10/04/2017
Supplement Date Received by Manufacturer10/04/2017
Initial Report FDA Received Date10/09/2017
Supplement Report FDA Received Date11/07/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age71 YR